# SDR DHL9780206C

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Ws 172-255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING T/E PANEL BETWEEN XRS 172 AND 255 HAS DELAMINATION AND LOWER SURFACE HAS INTERM REPAIR.  REMOVED DAMAGED PANEL, REPAIRED AND INSTALLED PER SRM 51-3-0.
